# SDR CALA9701798

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE FAILED ON FINAL APPROACH TO LAX.  THE ENGINE SHUT DOWN WITH NO FIRE WARNING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED DUE TO SUBSEQUENT ENGINE PROBLEMS.  REVEALED DURING ENGINE INSPECTION.
